# SDR FDEA201907171625

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 58,260 hours, 22,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LAMP FOR EMERGENCY SLIDE EXTERIOR EGRESS INOP.  CHANGED BULB, NO JOY RELAMPED LT EMERGENCY SLIDE LIGHT. REF: AMM 33-51-06-2-1. OPS CHECK GOOD. MEL REMOVED. LAMP PART NUMBER 767.
